EconPapers    
Economics at your fingertips  
 

On Dynamic Programming with Unbounded Returns

Jorge Durán

No 1997033, LIDAM Discussion Papers IRES from Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES)

Abstract: Some economic models like those of endogenous growth motivate the analysis of a class of recursive models sharing the property that the return function is not bounded along feasible paths. We consider a strategy of proof which allows to deal with many unbounded recursive models exploiting bounds to the rates of growth rather than to the levels.

Keywords: dynamic programming; recursive preferences; unbounded returns; contraction mappings; weighted norms (search for similar items in EconPapers)
JEL-codes: C61 (search for similar items in EconPapers)
Pages: 18
Date: 1997-11-01
References: Add references at CitEc
Citations: View citations in EconPapers (17)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On dynamic programming with unbounded returns (2000) Downloads
Working Paper: On dynamic programming with unbounded returns (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ctl:louvir:1997033

Access Statistics for this paper

More papers in LIDAM Discussion Papers IRES from Université catholique de Louvain, Institut de Recherches Economiques et Sociales (IRES) Place Montesquieu 3, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Virginie LEBLANC ().

 
Page updated 2025-03-30
Handle: RePEc:ctl:louvir:1997033